# SDR CALA2023062602011

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 46,672 hours, 16,535 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 146A74106
- Condition: Missing
- Location: Na
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 UPON ARRIVAL FOUND LAV SERVICE DOOR MISSING
